Alert archive / South Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 40, NWS Charleston, SC

April 5, 2017Beaufort County, Colleton County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Apr 5, 2017, 6:47 PM EDT for Beaufort County, Colleton County, Hampton County, South Carolina. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 6:47 PM EDT (22:47 UTC)
Expired
Apr 5, 2017, 7:31 PM EDT
In force
44 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beaufort County, SC, Colleton County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 37 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:04 PM EDTTSTM WND DMG5 Sse White Hall, SCSCHP REPORTED A TREE ON THE ROADWAY NEAR THE INTERSECTION OF HIGHWAY 17 AND WIGGINS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:54 PM EDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

028 
WUUS52 KCHS 052247
SVRCHS
SCC013-029-049-052345-
/O.NEW.KCHS.SV.W.0040.170405T2247Z-170405T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
647 PM EDT WED APR 5 2017

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Beaufort County in southeastern South Carolina...
  Hampton County in southeastern South Carolina...
  Colleton County in southeastern South Carolina...

* Until 745 PM EDT

* At 646 PM EDT, a severe thunderstorm was located over Yemassee,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Yemassee, Green Pond, Gardens Corner, Sheldon, Ashepoo, Pocotaligo,
  Ritter and White Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3274 8046 3265 8042 3258 8083 3261 8083
      3261 8085 3275 8088 3285 8048
TIME...MOT...LOC 2246Z 256DEG 39KT 3268 8084 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
907 
WWUS52 KCHS 052309
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
709 PM EDT WED APR 5 2017

SCC049-052319-
/O.CAN.KCHS.SV.W.0040.000000T0000Z-170405T2345Z/
Hampton SC-
709 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for southeastern
South Carolina.

LAT...LON 3274 8046 3265 8042 3261 8065 3279 8070
      3285 8048
TIME...MOT...LOC 2309Z 256DEG 39KT 3274 8055 

$$

SCC013-029-052345-
/O.CON.KCHS.SV.W.0040.000000T0000Z-170405T2345Z/
Beaufort SC-Colleton SC-
709 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BEAUFORT AND COLLETON COUNTIES...

At 709 PM EDT, a severe thunderstorm was located 13 miles southeast
of Walterboro, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ashepoo, Ritter and Green Pond. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

A tornado watch remains in effect until 800 PM EDT for southeastern
South Carolina.

LAT...LON 3274 8046 3265 8042 3261 8065 3279 8070
      3285 8048
TIME...MOT...LOC 2309Z 256DEG 39KT 3274 8055 

HAIL...<.75IN
WIND...60MPH
 
$$
042 
WWUS52 KCHS 052331
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
731 PM EDT WED APR 5 2017

SCC013-029-052341-
/O.CAN.KCHS.SV.W.0040.000000T0000Z-170405T2345Z/
Beaufort SC-Colleton SC-
731 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND COLLETON COUNTIES
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 800 PM EDT for southeastern
South Carolina.

LAT...LON 3274 8046 3265 8042 3261 8065 3279 8070
      3285 8048
TIME...MOT...LOC 2329Z 256DEG 39KT 3280 8027 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:37 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 5, 3:37 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
337 PM EDT Wed Apr 5 2017

...Severe Weather Outbreak Possible Later Today Into Tonight...

.SYNOPSIS...
A strong cold front will move through the area late tonight.
Strong high pressure will build in Thursday through early next
week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Still watching for the potential for a severe weather outbreak
through at least this evening. Strong to severe thunderstorms
continue to develop from the Gulf coast northeast into central
SC ahead of an approaching upper trough and surface cold front.
Strengthening wind fields characterized by 0-6 km bulk shear of
60+ knots, and abundant instability characterized by MUCAPE of
3000+ J/kg, are expected across the area which will support
supercells capable of producing damaging straight- line winds
greater than 70 mph, large hail greater than golf balls, and
long-track and/or strong tornadoes. After the initial round this
evening there could be another shot for some severe
thunderstorms late tonight associated with the cold front and
strong negatively-tilted upper trough moving through the Deep
South. Also can't rule out some isolated flash flooding given
the heavy rain potential, mainly where storms train over the
same areas. Even outside the storms south/southwest winds will
be strong, gusting near 30 mph at times due to the strengthening
pressure gradient.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
The strong cold front will be moving offshore at or around
daybreak Thursday. Cooler and drier air will be rushing in as
high pressure builds from the west Thu into Fri. The strong
winds are the main concern on Thu. 40-50 kt WNW geostrophic flow
during the day with deep mixing via downslope flow will support
20-30 mph winds with frequent gusts to 45 mph. This supports a
Wind Advisory for all areas from 8 am until 8 pm Thursday.

Friday and Saturday: Quiet and dry as high pressure builds into the
region. Friday will get a bit gusty again, however will not be as
strong as Thursday. Much cooler temperatures are expected. Friday
night lows may even dip into the upper 30s far inland.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface high pressure will shift into the Atlantic Sunday and
prevail through the middle of next week. Should be a quiet and dry
period with no weather concerns. Temperatures will generally be on a
warming trend as the forecast area becomes positioned on the
backside of the high and heights rise aloft.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and storms expected to become more likely late afternoon
through at least this evening ahead of a strong cold front,
likely sooner at KSAV based on radar/high-res model trends.
Very strong winds, greater than 50 kt, and hail greater than
golf ball size are possible as well as strong tornadoes with any
storms. Even outside convection, strong/gusty winds will
increase through the period, with gusts near 30 kt after
daybreak as winds veer to the west.

Extended Aviation Outlook: Gusty west winds continuing through
Friday.

&&

.MARINE...
Tonight: Southerly winds will strengthen ahead of an approaching
cold front which should be near the coast toward daybreak.
Expect SCA conditions to develop all waters this evening with
gale force gusts likely toward daybreak as winds shift more
southwesterly. Seas will build up to 8-9 ft toward the Gulf
Stream late. Thunderstorms are expected through most of the
night which could produce hazardous conditions, including
large hail and damaging wind gusts, as well as waterspouts.

Thursday through Monday: 40-45 kt west geostrophic winds by
daybreak Thu will produce frequent gale force gusts across all
marine zones for much of the day. Gusty winds will continue into
Thu night and Fri but the speeds should drop off enough that we
can drop the Gale Warning at midnight Thu night.

Seas will remain elevated across the offshore waters into Fri
night after which all marine areas should stay below advisory
thresholds.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for GAZ087-088-
     099>101-114>119-137>141.
SC...Wind Advisory from 8 AM to 8 PM EDT Thursday for SCZ040-
     042>045-047>052.
MARINE...Small Craft Advisory from 8 PM this evening to 4 AM EDT
     Thursday for AMZ330-350-352-354-374.
     Gale Warning from 4 AM Thursday to midnight EDT Thursday night
     for AMZ330-350-352-354-374.

&&

NEAR TERM...RJB
SHORT TERM...JRL
LONG TERM...ECT
AVIATION...JRL/RJB
MARINE...JRL/RJB
Hazardous weather outlook, Apr 5, 2:44 PM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
244 PM EDT Wed Apr 5 2017

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-061000-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
244 PM EDT Wed Apr 5 2017

...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT THURSDAY...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ350-352-354-374-061000-
Waters from South Santee River to Edisto Beach SC out 20 nm-
Waters from Edisto Beach SC to Savannah GA out 20 nm-
Waters from Savannah GA to Altamaha Sound GA out 20 nm...including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 nm-
244 PM EDT Wed Apr 5 2017

...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT
THURSDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe thunderstorms: Severe thunderstorms could produce damaging
winds greater than 70 mph, large hail, and waterspouts expected
through tonight ahead of an approaching cold front, with the
greatest risk coming tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-061000-
Charleston Harbor-
244 PM EDT Wed Apr 5 2017

...TORNADO WATCH 125 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 4 AM THURSDAY TO MIDNIGHT EDT
THURSDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Local storm report, Apr 5, 5:27 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     STATESBORO MUNICIPAL AI 32.48N  81.74W
04/05/2017  M52 MPH          BULLOCH            GA   AWOS

            STATESBORO GA AWOS REPORTED GUST TO 45 KTS FROM THE
            WEST.

&&

EVENT NUMBER CHS1700143

JRL
Special weather statement, Apr 5, 5:54 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
554 PM EDT WED APR 5 2017

GAZ101-SCZ042-047-052230-
Effingham-Inland Jasper-Hampton-
554 PM EDT WED APR 5 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...HAMPTON
AND JASPER COUNTIES...

At 554 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Kildare, or 15 miles north of Springfield,
moving northeast at 40 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Ridgeland, Estill, Furman, Scotia, Shawnee, Lena, Tarboro and Grays.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3258 8142 3260 8139 3261 8140 3273 8136
      3281 8100 3250 8096 3247 8147
TIME...MOT...LOC 2154Z 245DEG 34KT 3259 8139
Special weather statement, Apr 5, 5:56 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Charleston SC
556 PM EDT WED APR 5 2017

GAZ100-101-115-116-052230-
Bulloch-Evans-Effingham-Inland Bryan-
556 PM EDT WED APR 5 2017

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EVANS...
BULLOCH AND EFFINGHAM COUNTIES...

At 555 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Leefield to near
Daisy, and moving east at 35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Springfield, Pembroke, Bay, Lanier, Guyton, Egypt, Marlow and
Shawnee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3236 8168 3237 8152 3248 8148 3249 8124
      3208 8144 3207 8168 3209 8169 3209 8171
      3207 8174 3206 8185
TIME...MOT...LOC 2155Z 256DEG 32KT 3240 8161 3212 8179
Local storm report, Apr 5, 6:21 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
621 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     LIGHTNING        1 SSW METTER            32.39N  82.06W
04/05/2017                   CANDLER            GA   BROADCAST MEDIA

            A HOUSE FIRE FROM A LIGHTNING STRIKE ON SOUTH ROUNTREE
            STREET.

&&

EVENT NUMBER CHS1700144

NED
Local storm report, Apr 5, 6:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 NW SPRINGFIELD        32.41N  81.42W
04/05/2017  E0.83 INCH       EFFINGHAM          GA   TRAINED SPOTTER

            HAIL LASTED ABOUT 3- 4 MINUTES. LOCATION IS GA-21.

&&

EVENT NUMBER CHS1700145

99
Local storm report, Apr 5, 6:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             4 NW SPRINGFIELD        32.41N  81.42W
04/05/2017  E0.88 INCH       EFFINGHAM          GA   TRAINED SPOTTER

            HAIL LASTED ABOUT 3- 4 MINUTES. LOCATION IS GA-21.

&&

CORRECTED EVENT

EVENT NUMBER CHS1700145

99

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:37 AM EDTGale WatchCHS11 hr
Apr 5, 3:37 AM EDTSmall Craft AdvisoryCHS24 hr
Apr 5, 2:44 PM EDTWind AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton29 hr
Apr 5, 2:46 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton59 min
Apr 5, 2:49 PM EDTGale WarningCHS37 hr
Apr 5, 3:11 PM EDTSpecial Weather StatementCHSHampton34 min
Apr 5, 3:28 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton42 min
Apr 5, 3:38 PM EDTTornado WarningCHSBerkeley, Dorchester37 min
Apr 5, 4:19 PM EDTSpecial Weather StatementCHSBerkeley26 min
Apr 5, 5:27 PM EDTSevere Thunderstorm WarningCHSHampton63 min
Apr 5, 5:54 PM EDTSpecial Weather StatementCHSHampton36 min
Apr 5, 6:05 PM EDTSevere Thunderstorm WarningCHSJasper55 min
Apr 5, 7:23 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester67 min
Apr 5, 7:34 PM EDTSpecial Weather StatementCHSBeaufort26 min
Apr 5, 7:39 PM EDTSpecial Marine WarningCHS2 hr
Apr 5, 7:42 PM EDTSpecial Marine WarningCHS2 hr
Apr 5, 7:51 PM EDTSpecial Weather StatementCHSCharleston39 min
Apr 5, 7:56 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston64 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.